# SDR SWAA2023050122035

- Difficulty date: March 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS540 AND FROM BL0 TO LBL24 CENTER SECTION 2023-219688<[01] REPLACED SUPPORT ANGLE LOCATED BS540 AND FROM BL0 TO LBL24 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9;[02] RII JOB COMPLETED
